# SDR QXEA0201932

- Difficulty date: November 13, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sensor
- Part number: 401020101
- Condition: Failed
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

BOI - ON APPROACH, THE CREW REPORTED THE GEAR DOORS CYCLED. LANDING WAS UNEVENTFUL. MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE RIGHT UPLOCK PROXIMITY SENSOR. OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
